# SDR 2008UALA01901

- Difficulty date: April 2, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 70,823 hours, 8,547 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Part number: G3060
- Condition: Faulty
- Location: Emer Evac Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY EVACUATION SYSTEM INTERMITTENT AT L3. FOUND EMERGENCY EVACUATION PANEL FAULTY. REPLACED EMERGENCY EVACUATION PANEL OP CHECK NORMAL PER MM25-63-01 PB400 PARA 2. AC OK FOR SERVICE.
